# SDR 2002F00501

- Difficulty date: February 20, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R045011
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6416 - COS - FLAP FAIL AT ZERO DEGREES WHEN FLAPS WERE SELECTED TO 8 DEGREES DURING INITIAL APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE PERFORMED PART A INSPECTION IAW AD 98-20-01.  SYSTEM RESET NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REPLACED LEFT BPSU AND LEFT NR 5 FLEX SHAFT.  (M)
